MAUDE Adverse Event Report: Integra - Princeton 5ML DuraSeal single kit per box US; Dural Repair

Integra - Princeton 5ML DuraSeal single kit per box US; Dural Repair
Catalog Number 202010DS
Medical Device Problem Code Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
An authorized distributor reported that netcare akasia had an emergency craniotomy and they were called in for the case as there was an issue with the 5ml duraseal single kit per box us (202010ds) not drying after application.Upon inspection, the duraseal had been applied with the micromyst and even after 15 mins it still had not dried.Management was then informed immediately of the situation.The physician informed us that this can be a potential risk (infection) for the patient and future patients, so she will stop using the product until feedback is provided accordingly.There was increased surgery time of 15 minutes.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
5ML DuraSeal single kit per box US
Common Device Name
Dural Repair
Manufacturer (Section D)
Integra - Princeton
1100 campus road
1100 campus road
princeton NJ 08540
Manufacturer (Section G)
Integra - Princeton
1100 campus road
none
princeton NJ 08540
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50025150
Report Number3003418325-2026-00021
Device Sequence Number16096837
Product Code NQR
UDI-Device Identifier10381780000013
UDI-Public10381780000013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202010DS
Device Lot Number60713019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Micromyst
Patient SexUnknown